# SDR HALA2014122600223

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 20,667 hours, 49,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRES 6F FOUND LOOSE DURING PREFLIGHT.  SECURED EMERGENCY LIGHT WIRE AT 6F.  SECURITY, OPS CHECKED GOOD.  OK FOR SERVICE.
